Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On A parabolic equation with a singular lower order term


Author: Qi Zhang
Journal: Trans. Amer. Math. Soc. 348 (1996), 2811-2844
MSC (1991): Primary 35K10
MathSciNet review: 1360232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the existence of the weak Green's functions of parabolic equations with lower order coefficients in the so called parabolic Kato class which is being proposed as a natural generalization of the Kato class in the study of elliptic equations. As a consequence we are able to prove the existence of solutions of some initial boundary value problems. Moreover, based on a lower and an upper bound of the Green's function, we prove a Harnack inequality for the non-negative weak solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35K10

Retrieve articles in all journals with MSC (1991): 35K10


Additional Information

Qi Zhang
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: zhangq@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01675-3
PII: S 0002-9947(96)01675-3
Received by editor(s): September 26, 1994
Received by editor(s) in revised form: May 28, 1995
Article copyright: © Copyright 1996 American Mathematical Society